# SDR FDEA202108282121

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA71463
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL #215AF DELAMINATED (STATION 330 - STATION 366) DELAMINATED FLOOR PANEL #215AF AT FLIGHT COMPARTMENT STATION 330 - STATION 366   REMOVED AS PER AMM 53-21-04. FLOOR PANEL #215AF FABRICATED AS PER FEDEX DRAWING   SRZ-25-005 REV R. FLOOR PANEL #215AF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED   AS MAJOR AS PER GMM 6-2-100.
